# SDR IPXA10563251

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT ON TAKEOFF AT 400 FT THE LT ENGINE COMPRESSOR STALLED 6 OR 7 TIMES WITH SIGNIFICANT YAW.  SUPPLEMENTAL ETOPS REPORT ACCOMPLISHED NR1 ENGINE.  R & R IAW UPS TASK CARDS 5001(RR0, 5001-1 (RR) AND 5002RR.
